Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Multilinear Littlewood-Paley Estimates with Applications to Partial Differential Equations

Eugene B. Fabes, David S. Jerison and Carlos E. Kenig
Proceedings of the National Academy of Sciences of the United States of America
Vol. 79, No. 18, [Part 2: Physical Sciences] (Sep. 15, 1982), pp. 5746-5750
Stable URL: http://www.jstor.org/stable/12684
Page Count: 5
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Multilinear Littlewood-Paley Estimates with Applications to Partial Differential Equations
Preview not available

Abstract

We obtain a collection of multilinear Littlewood-Paley estimates, which we then apply to two problems in partial differential equations. The first problem is the estimation of the square root of an elliptic operator in divergence form, and the second is the estimation of solutions to the Cauchy problem for nondivergence-form parabolic equations.

Page Thumbnails

  • Thumbnail: Page 
5746
    5746
  • Thumbnail: Page 
5747
    5747
  • Thumbnail: Page 
5748
    5748
  • Thumbnail: Page 
5749
    5749
  • Thumbnail: Page 
5750
    5750